# SDR AALA950648

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 746 - AFTER TAKEOFF TUL DURING CLIMB-OUT, TAILCONE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  ADJUSTED TAILCONE LATCH.  PRECAUTIONARY CHECKED TAILCONE RIGGING WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
